# SDR AMTA200800100

- Difficulty date: February 15, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N706TZ
- Make and model: Doug DC-10-30
- Aircraft serial: 46582
- Engine: Ge CF650C
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5WD230600203
- Part serial: DD088
- Condition: Deployed
- Location: Right
- Part time: 241 hours, 59 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING DOOR SLIDE DEPLOYED NOT USED.  REMOVED AND REPLACED DOOR SLIDE IAW 25-61-07.  OK FOR SERVICE.  (K)
